# SDR ASAA2024011849722

- Difficulty date: January 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL AT FR68 2EA NUT PLATE HOLES ARE CORRODED  GROUNDED - YES. REMOVED CORROSION AT L2 DOOR SILL FR68 2EA. NUT PLATES HOLE AREA CODE A. ORIGINAL MATL. THICKNESS .063", REMOVED .040", REMAINING .023" & FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-41-14-283-002 REV.147 FIG.2 SHEET 1. ACCOMPLISHED FR68 L2 DOOR SILL BEAM REPAIR PRINCIPAL 7 (FR68 FLANGE CUT OUT) IAW SRM 53-41-14-300-001 REV.147 PG.3 AND PG.4. CATEGORY A REPAIR. REMOVED CORROSION AT FR68 DOOR SILL AREA CODE J. ORIGINAL MATL. THICKNESS .177", REMOVED .030", REMAINING .147" AND FOUND BLENDED AREA AT CODE J FR68 DOOR SILL TO BE WITHIN ALLOWABLE LIMITS IAW SRM 53-41-14-283-002 REV.147 FIG.2 SHEET 1. BLEND DIMENSIONS W= .300" L= 1.1". BLEND IS 1.1" AWAY FROM O/B NUTPLATE. CATEGORY A REPAIR RESTORED BLENDED AREA CODE J AT FR68 DOOR SILL IAW SRM 53-41-14-283-002 REV 147 FIG.1 SHEET 1.
